# SDR 2001FA0000564

- Difficulty date: August 27, 2001
- Submitted: November 29, 2001
- Operation: General aviation
- Aircraft: N200HM
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680025
- Engine: Lyc IO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 3807802
- Condition: Broken
- Location: Nlg
- Part time: 351 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DROPPED OUT OF WHEEL WELL INFLIGHT.  FOUND DOWNLOCK BROKEN WHERE NOSE ACTUATOR ROD ATTACHES.  THIS HAS HAPPENED ON MORE THAN ONE OCCASION WITH SAME TYPE OF AIRCRAFT IN THE PAST.  SUSPECT MFG. IS MAKING PART FROM SUBSTANDARD MATERIAL.  THIS PROBLEM HAS JUST BEEN HAPPENING IN THE PREVIOUS YEAR.  THIS PART WAS INSTALLED NEW ABOUT 350 HOUR PREVIOUSLY.(K)
